# SDR UIEA2022021900147

- Difficulty date: February 19, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N777SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37989
- Aircraft time: 49,940 hours
- System (JASC): 3300 · Lighting System
- Part: Bulb
- Part number: NPN
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 EACH AREA EMERGENCY LIGHTS INOP.( RELAMPED BULBS IAW AMM 33-51-03. OPS CHECK GOOD  )
